| Model Number |
SMARTPATH TO DSTREAM FOR XR AND 3.0T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The qbc seal that was damaged was tried to resolve by proposing qbc seal replacement to customer, however, the customer chose to take the mr system out of service.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The field correction has since been made available to the field in december 2024.
Event or Problem Description
Philips received a report that the quadrature body coil (qbc) seal was damaged.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is damaged it is likely that this could lead to serious injury.